Advertisement

Régularité des processus gaussiens

d’après X. Fernique
  • Paul André Meyer
14, 15, 16 Juin 1975
Part of the Lecture Notes in Mathematics book series (LNM, volume 514)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [1]
    R. M. DUDLEY—Sample functions of the Gaussian process, Ann. Prob., 1 (1973), p. 66–103.zbMATHMathSciNetGoogle Scholar
  2. [2]
    X. FERNIQUE—Régularité des trajectoires des fonctions aléatoires gaussiennes, Cours de l’Ecole d’été de St Flour, 1974. A paraître dans les Lecture Notes in Math., Springer.Google Scholar
  3. [3]
    X. FERNIQUE—Intégrabilité des vecteurs gaussiens, C. R. Acad. Sc., 270 (1970), p. 1698–1699.zbMATHMathSciNetGoogle Scholar

Copyright information

© N. Bourbaki 1976

Authors and Affiliations

  • Paul André Meyer

There are no affiliations available

Personalised recommendations